Alert archive / Washington / Gale Warnings in 2014

Gale Warning 93, NWS Seattle, WA

November 29, 2014

NWS Seattle, WA issued this gale warning at Nov 29, 2014, 7:02 AM PST. It was in force for 8 hr. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Nov 29, 2014, 7:02 AM PST (15:02 UTC)
Expired
Nov 29, 2014, 2:36 PM PST
In force
8 hr
Issued by
NWS Seattle, WA

The text

As transmitted, in the capitals the NWS used until 2016.

173 
WHUS76 KSEW 291503
MWWSEW

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE SEATTLE WA
702 AM PST SAT NOV 29 2014

PZZ132-292315-
/O.UPG.KSEW.SC.Y.0265.000000T0000Z-141130T0600Z/
/O.NEW.KSEW.GL.W.0093.141129T1502Z-141129T2300Z/
/O.NEW.KSEW.SC.Y.0266.141129T2300Z-141130T0600Z/
EAST ENTRANCE U.S. WATERS STRAIT OF JUAN DE FUCA-
702 AM PST SAT NOV 29 2014

...GALE WARNING IN EFFECT UNTIL 3 PM PST THIS AFTERNOON...
...SMALL CRAFT ADVISORY IN EFFECT FROM 3 PM THIS AFTERNOON TO
10 PM PST THIS EVENING...

THE NATIONAL WEATHER SERVICE IN SEATTLE HAS ISSUED A GALE
WARNING...WHICH IS IN EFFECT UNTIL 3 PM PST THIS AFTERNOON. A
SMALL CRAFT ADVISORY HAS ALSO BEEN ISSUED. THIS SMALL CRAFT
ADVISORY IS IN EFFECT FROM 3 PM THIS AFTERNOON TO 10 PM PST THIS
EVENING. THE SMALL CRAFT ADVISORY IS NO LONGER IN EFFECT. 

* WIND...NORTH WIND 25 TO 35 KNOTS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD...AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

PZZ133-292300-
/O.CON.KSEW.GL.W.0091.000000T0000Z-141129T2300Z/
NORTHERN INLAND WATERS INCLUDING THE SAN JUAN ISLANDS-
702 AM PST SAT NOV 29 2014

...GALE WARNING REMAINS IN EFFECT UNTIL 3 PM PST THIS AFTERNOON...

* WIND...NORTHEAST WIND 25 TO 35 KNOTS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

&&

$$

PZZ110-292300-
/O.CON.KSEW.RB.Y.0036.000000T0000Z-141129T2300Z/
GRAYS HARBOR BAR-
702 AM PST SAT NOV 29 2014

...SMALL CRAFT ADVISORY FOR ROUGH BAR REMAINS IN EFFECT UNTIL
3 PM PST THIS AFTERNOON...

* BAR CONDITIONS...ROUGH...BECOMING MODERATE THIS EVENING.

* COMBINED SEAS...10 FEET...SUBSIDING TO 8 OR 9 FT THIS EVENING.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY FOR ROUGH BAR MEANS THAT WAVE CONDITIONS
WILL BE HAZARDOUS TO SMALL CRAFT IN OR NEAR HARBOR ENTRANCES.

&&

$$

PZZ135-292300-
/O.CON.KSEW.SC.Y.0262.000000T0000Z-141129T2300Z/
PUGET SOUND AND HOOD CANAL-
702 AM PST SAT NOV 29 2014

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 PM PST THIS
AFTERNOON...

* WIND...NORTH WIND 15 TO 25 KNOTS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD...AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

PZZ150-153-156-170-173-176-292315-
/O.CON.KSEW.SC.Y.0263.000000T0000Z-141130T0600Z/
COASTAL WATERS FROM CAPE FLATTERY TO JAMES ISLAND OUT 10 NM-
COASTAL WATERS FROM JAMES ISLAND TO POINT GRENVILLE OUT 10 NM-
COASTAL WATERS FROM POINT GRENVILLE TO CAPE SHOALWATER OUT 10 NM-
COASTAL WATERS FROM CAPE FLATTERY TO JAMES ISLAND 10 TO 60 NM-
COASTAL WATERS FROM JAMES ISLAND TO POINT GRENVILLE 10 TO 60 NM-
COASTAL WATERS FROM POINT GRENVILLE TO CAPE SHOALWATER 10 TO
60 NM-
702 AM PST SAT NOV 29 2014

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 PM PST THIS
EVENING...

* WIND...NORTHEAST WIND 15 TO 30 KNOTS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD...AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

PZZ130-292300-
/O.CON.KSEW.SC.Y.0263.000000T0000Z-141129T2300Z/
WEST ENTRANCE U.S. WATERS STRAIT OF JUAN DE FUCA-
702 AM PST SAT NOV 29 2014

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 PM PST THIS
AFTERNOON...

* WIND...NORTHEAST WIND 15 TO 25 KNOTS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD...AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

PZZ131-292300-
/O.CON.KSEW.SC.Y.0265.000000T0000Z-141129T2300Z/
CENTRAL U.S. WATERS STRAIT OF JUAN DE FUCA-
702 AM PST SAT NOV 29 2014

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 PM PST THIS
AFTERNOON...

* WIND...NORTHEAST WIND 15 TO 25 KNOTS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD...AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

PZZ134-292300-
/O.CON.KSEW.SC.Y.0263.000000T0000Z-141129T2300Z/
ADMIRALTY INLET-
702 AM PST SAT NOV 29 2014

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 PM PST THIS
AFTERNOON...

* WIND...NORTH WIND 15 TO 25 KNOTS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD...AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$


WWW.WEATHER.GOV/SEATTLE
1 follow-up statement
751 
WHUS76 KSEW 292236
MWWSEW

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE SEATTLE WA
236 PM PST SAT NOV 29 2014

PZZ132-300645-
/O.CAN.KSEW.GL.W.0093.000000T0000Z-141129T2300Z/
/O.EXT.KSEW.SC.Y.0266.141129T2300Z-141130T1000Z/
EAST ENTRANCE U.S. WATERS STRAIT OF JUAN DE FUCA-
236 PM PST SAT NOV 29 2014

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 2 AM PST SUNDAY...
...GALE WARNING HAS ENDED...

* NORTHEAST WIND 20 TO 30 KNOTS EASING. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD...AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

PZZ133-300500-
/O.EXT.KSEW.GL.W.0091.000000T0000Z-141130T0500Z/
NORTHERN INLAND WATERS INCLUDING THE SAN JUAN ISLANDS-
236 PM PST SAT NOV 29 2014

...GALE WARNING NOW IN EFFECT UNTIL 9 PM PST THIS EVENING...

* WIND...NORTHEAST WIND 25 TO 35 KNOTS EASING TONIGHT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

&&

$$

PZZ110-300645-
/O.EXT.KSEW.RB.Y.0036.000000T0000Z-141130T1000Z/
GRAYS HARBOR BAR-
236 PM PST SAT NOV 29 2014

...SMALL CRAFT ADVISORY FOR ROUGH BAR NOW IN EFFECT UNTIL 2 AM
PST SUNDAY...

* BAR CONDITIONS...ROUGH...BECOMING MODERATE OVERNIGHT.

* COMBINED SEAS...11 FEET...SUBSIDING TO 7 FT SUNDAY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY FOR ROUGH BAR MEANS THAT WAVE CONDITIONS
WILL BE HAZARDOUS TO SMALL CRAFT IN OR NEAR HARBOR ENTRANCES.

&&

$$

PZZ135-300500-
/O.EXT.KSEW.SC.Y.0262.000000T0000Z-141130T0500Z/
PUGET SOUND AND HOOD CANAL-
236 PM PST SAT NOV 29 2014

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 9 PM PST THIS
EVENING...

* WIND...NORTH WIND 20 TO 30 KNOTS EASING TO NORTHEAST 10 TO 20
  KNOTS TONIGHT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD...AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

PZZ150-153-156-170-173-176-300645-
/O.EXT.KSEW.SC.Y.0263.000000T0000Z-141130T1000Z/
COASTAL WATERS FROM CAPE FLATTERY TO JAMES ISLAND OUT 10 NM-
COASTAL WATERS FROM JAMES ISLAND TO POINT GRENVILLE OUT 10 NM-
COASTAL WATERS FROM POINT GRENVILLE TO CAPE SHOALWATER OUT 10 NM-
COASTAL WATERS FROM CAPE FLATTERY TO JAMES ISLAND 10 TO 60 NM-
COASTAL WATERS FROM JAMES ISLAND TO POINT GRENVILLE 10 TO 60 NM-
COASTAL WATERS FROM POINT GRENVILLE TO CAPE SHOALWATER 10 TO
60 NM-
236 PM PST SAT NOV 29 2014

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 2 AM PST SUNDAY...

* WIND...NORTHEAST WIND 15 TO 25 KNOTS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD...AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

PZZ130-300645-
/O.EXT.KSEW.SC.Y.0263.000000T0000Z-141130T1000Z/
WEST ENTRANCE U.S. WATERS STRAIT OF JUAN DE FUCA-
236 PM PST SAT NOV 29 2014

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 2 AM PST SUNDAY...

* WIND...NORTHEAST WIND 15 TO 25 KNOTS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD...AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

PZZ131-300645-
/O.EXT.KSEW.SC.Y.0265.000000T0000Z-141130T1000Z/
CENTRAL U.S. WATERS STRAIT OF JUAN DE FUCA-
236 PM PST SAT NOV 29 2014

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 2 AM PST SUNDAY...

* WIND...NORTHEAST WIND 15 TO 25 KNOTS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD...AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

PZZ134-300500-
/O.EXT.KSEW.SC.Y.0263.000000T0000Z-141130T0500Z/
ADMIRALTY INLET-
236 PM PST SAT NOV 29 2014

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 9 PM PST THIS
EVENING...

* WIND...NORTH WIND 20 TO 30 KNOTS EASING TO 5 TO 15 KNOTS TONIGHT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD...AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$


WWW.WEATHER.GOV/SEATTLE

What forecasters said that day

The local office's own words before this gale warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Seattle, WA wrote its last area forecast discussion before this gale warning went out at Nov 29, 4:00 AM PST, 3 hours 2 minutes earlier.

Area forecast discussion, Nov 29, 4:00 AM PST, 3 hours 2 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE SEATTLE WA
400 AM PST SAT NOV 29 2014

.SYNOPSIS...THE CONVERGENCE ZONE OVER THE NORTHERN PUGET SOUND AREA
WILL CONTINUE TO PRODUCE SHOW SHOWERS THEN SHIFT SOUTH AS MODIFIED
ARCTIC AIR PUSHES THROUGH THE AREA BY LATE MORNING. WEAK HIGH
PRESSURE ALOFT AND LOW LEVEL OFFSHORE FLOW WILL KEEP COOL AND DRY
CONDITIONS OVER THE REGION SUNDAY INTO EARLY NEXT WEEK. A SYSTEM
MOVING INTO OREGON WEDNESDAY WILL BRING A CHANCE OF SHOWERS
WEDNESDAY.

&&

.SHORT TERM...THE CONVERGENCE ZONE THAT DEVELOPED OVERNIGHT OVER THE
NORTH PUGET SOUND AREA HAS PRODUCED 2 TO 3 INCHES OF SNOW OVER PARTS
OF SNOHOMISH COUNTY. SNOW FALL OVER THE NORTH INTERIOR HAS TAPERED
OF AS CONDITIONS HAVE GENERALLY DRIED OVER WESTERN WHATCOM AND
SKAGIT COUNTIES WITH THE COLD AIR PUSHING IN FROM THE FRASER. WINDY
CONDITIONS WITH THE OUTFLOW WILL CONTINUE TO DEVELOP OVER WESTERN
WHATCOM AND SAN JUAN COUNTIES THIS MORNING WITH NORTH WINDS 20 TO 30
MPH GUSTING TO 50 MPH. EXPECT WINDS TO EASE DURING THE LATE
AFTERNOON.

MESOSCALE MODELS CONTINUE TO SHOW THE CONVERGENCE ZONE SHIFT SOUTH
THROUGH THE MORNING AS THE MODIFIED ARCTIC AIR PUSHES THROUGH THE
REMAINDER OF THE INTERIOR. MANY LOCATIONS COULD SEE UP TO AN INCH OF
SNOW AS THE BOUNDARY SHIFTS SOUTH. IN ADDITION...THE UPPER LEVEL LOW
WILL ALSO TRACK OVER WESTERN WASHINGTON THIS MORNING WHICH COULD
ALSO BOOST PRECIP. EXPECT DRYING AND MUCH COOLER CONDITIONS NORTH OF
THE BOUNDARY WITH HIGH TEMPERATURES NOT EXPECTED TO RISE ABOVE
THE MID 30S THROUGH MUCH OF THE WESTERN WASHINGTON LOWLANDS.
CLEARING TONIGHT AND COLD AIR WILL HELP LOW TEMPERATURES DROP DOWN
INTO THE TEENS AND 20S BY SUNDAY MORNING WITH THE COLDEST
TEMPERATURES OVER THE NORTH INTERIOR. EXPECT SUNNY SKIES SUNDAY WITH
HIGH TEMPERATURES IN THE MID 30S.

THE UPPER LEVEL RIDGE OVER THE NE PACIFIC WILL PRODUCE COLD NW FLOW
ALOFT OVER WESTERN WASHINGTON MONDAY WHILE A SYSTEM OFF THE NORTHERN
CALIFORNIA COAST BRINGS WARM AND MOIST AIR INTO OREGON. THE FORECAST
CONTINUES TO HIGHLIGHT A CHANCE OF RAIN OVER SOUTH INTERIOR MONDAY
WITH INCREASING CLOUDS.

.LONG TERM...MEDIUM RANGE MODELS CONTINUE TO SHOW GENERALLY DRY
CONDITIONS INTO MIDWEEK FOLLOWED BY RAIN SPREADING NORTHWARD AS A
PACIFIC SYSTEM MOVES INTO NORTHER CALIFORNIA AND OREGON WEDNESDAY.
THE TRACK AND TIMING OF THIS TRANSITION DIFFER SOMEWHAT WITH THE
ECMWF BRINGING THE SYSTEM FURTHER NORTH INTO OREGON THAN THE GFS.
THE CURRENT FORECAST REFLECTS THE WETTER SOLUTION WEDNESDAY THROUGH
FRIDAY.

&&

.HYDROLOGY...PRECIPITATION OVER THE MOUNTAINS HAS TURNED TO SNOW AS
COLD AIR MOVES SOUTH INTO THE AREA. NO ADDITIONAL HYDROLOGICALLY
SIGNIFICANT PRECIPITATION IS EXPECTED FOR THE NEXT SEVERAL DAYS.
WITH THE EXCEPTION TO THE LOWER REACHES OF THE SKAGIT RIVER...RIVERS
HAVE CRESTED OR ARE CRESTING EARLY THIS MORNING AND WILL RECEDE FOR
THE NEXT SEVERAL DAYS.

FOR THE RIVERS THAT ARE NOW FLOODING FROM NORTH TO SOUTH...

THE SKAGIT RIVER NEAR CONCRETE CRESTED ABOUT 6 PM FRIDAY EVENING
JUST ABOVE THE MAJOR FLOOD STAGE AND IS NOW RECEDING. THE RIVER WILL
FALL BELOW FLOOD STAGE AT CONCRETE MIDDAY TODAY. AT MOUNT
VERNON...THE RIVER IS STILL RISING. IT APPEARS THAT THE SKAGIT AT
MOUNT VERNON WILL CREST JUST BELOW THE MAJOR FLOOD STAGE OF 32 FEET
EARLY THIS AFTERNOON THEN FALL BELOW FLOOD STAGE AFTER MIDNIGHT
TONIGHT.

THE SKOKOMISH RIVER AT GOLD BAR FELL BELOW FLOOD STAGE EARLY THIS
MORNING AND WILL FALL BELOW FLOOD STAGE DOWNSTREAM FROM THE GOLD BAR
GAGE THIS MORNING. THE SNOHOMISH RIVER NEAR MONROE CRESTED
OVERNIGHT AND WILL FALL BELOW FLOOD STAGE THIS MORNING. THE
SNOHOMISH AT SNOHOMISH APPEARS TO BE CRESTING EARLY THIS MORNING AT
MODERATE FLOOD STAGE AND WILL FALL BELOW FLOOD STAGE EARLY THIS
EVENING.

THE SNOQUALMIE RIVER AT CARNATION IS CRESTING EARLY THIS MORNING AND
WILL FALL BELOW FLOOD STAGE BY EARLY THIS AFTERNOON.

THE SKOKOMISH RIVER CRESTED LATE FRIDAY AFTERNOON. IT IS ONLY VERY
SLOWLY FALLING AND MAY STAY ABOVE FLOOD STAGE INTO MIDDAY SUNDAY.
ALBRECHT

&&

.AVIATION...MOIST WESTERLY FLOW ALOFT WILL CONTINUE THIS MORNING.
EXPECT GUSTY NE WINDS AT KBLI DUE TO FRASER RIVER OUTFLOW. LOWLAND
SNOW IS POSSIBLE THIS MORNING AS A COOL UPPER LEVEL TROUGH CROSSES
OVERHEAD. SNOW WILL TAPER OFF 18-21Z FROM NORTH TO SOUTH AS THIS
TROUGH EXITS AND PRECIP SHIFTS TO THE CASCADES. THE AIR MASS WILL
REMAIN COOL AND DRY TONIGHT WITH NORTHERLY FLOW. 33

KSEA...A COOL AND UNSETTLED AIR MASS WILL BRING SNOW SHOWERS TO THE
TERMINAL THIS MORNING. SNOWFALL AMOUNTS OF AN INCH OR LESS POSSIBLE.
THE BEST TIMEFRAME WILL BE 13-19Z AS A CONVERGENCE ZONE SHIFTS SOUTH
THROUGH KING COUNTY. SURFACE WINDS WILL ALSO SWITCH TO NORTHERLY
WITH SURFACE TEMPS NEAR FREEZING. DRIER WEATHER IS FORECAST BY 21Z.
33

&&

.MARINE...FRASER RIVER OUTFLOW WILL BRING NORTHERLY GALES TO THE
NORTHERN INLAND WATERS TODAY...WITH SMALL CRAFT ADVISORY WINDS OVER
THE REMAINING WATERS. FRASER OUTFLOW WILL EASE THIS EVENING. HIGH
PRES EAST OF THE CASCADES WILL MAINTAIN OFFSHORE FLOW ACROSS WESTERN
WA THROUGH EARLY NEXT WEEK.

&&

.SEW WATCHES/WARNINGS/ADVISORIES...
WA...FLOOD WATCHES AND WARNINGS IN EFFECT FOR PORTIONS OF
      WESTERN WASHINGTON.
     WIND ADVISORY WESTERN WHATCOM...AND SAN JUAN COUNTY.
     WINTER WEATHER ADVISORY NORTH PUGET SOUND REGION AND STRAIT OF
     JUAN DE FUCA.

PZ...GALE WARNING NORTHERN INLAND WATERS.
     SMALL CRAFT ADVISORY ALL REMAINING WATERS.
     SMALL CRAFT ADVISORY GRAYS HARBOR BAR FOR ROUGH BAR CONDITIONS.

&&

WWW.WEATHER.GOV/SEATTLE

YOU CAN SEE AN ILLUSTRATED VERSION OF THIS FORECAST DISCUSSION AT
WWW.WEATHER.GOV/SEATTLE/GAFD/LATEST_WEBAFD.HTML

In the hours before

Local storm report, Nov 29, 1:21 AM PST, 5 hours 41 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SEATTLE WA
121 AM PST SAT NOV 29 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0117 AM     SNOW             5 ESE MARYSVILLE        48.03N 122.06W
11/29/2014  M1.4 INCH        SNOHOMISH          WA   TRAINED SPOTTER

            1.4 INCHES MEASURED IN LAKE STEVENS AT 255 FEET.

0117 AM     SNOW             5 S EVERETT             47.89N 122.21W
11/29/2014  M1.0 INCH        SNOHOMISH          WA   TRAINED SPOTTER

            ONE INCH OF SNOW.

0117 AM     SLEET            1 NE REDMOND            47.69N 122.10W
11/29/2014  E0.00 INCH       KING               WA   TRAINED SPOTTER

            HAIL, SLEET, OR SNOW PELLETS. ABOUT 1/4 INCH DIAMETER.

&&

JNEHER
Local storm report, Nov 29, 7:00 AM PST, 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SEATTLE WA
700 AM PST SAT NOV 29 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0650 AM     SNOW             2 WSW ENUMCLAW          47.19N 122.01W
11/29/2014  M0.5 INCH        KING               WA   TRAINED SPOTTER

            STILL SNOWING

0657 AM     SNOW             N NORLAND               48.05N 122.69W
11/29/2014  M1.5 INCH        JEFFERSON          WA   TRAINED SPOTTER

            TEMPERATURE 31 DEGREES.

&&

JNEHER

The office that day

Everything else NWS Seattle, WA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Nov 28, 5:14 PM PSTSmall Craft AdvisorySEW28 hr
Nov 29, 5:12 AM PSTWinter Storm WarningSEW6 hr
Nov 29, 7:02 AM PSTSmall Craft AdvisorySEW14 hr

Nearby

Gale Warnings in Washington, 2014Every gale warning in 2014

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.